# SDR DALA2023110209029

- Difficulty date: October 30, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N877DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31988
- Aircraft time: 19,308 hours, 7,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3877, DAMAGE DUE TO BIRDSTRIKE EVENT AFFECTING RHS FWD FUSELAGE SKIN. THE DAMAGE CONSISTS OF A DENT CONTAINED WITHIN STRINGERS S-10R TO S-11R AND FRAMES STA 259.50 TO STA 277.00. THE DENT IS 5 UP/DN, 14 FWD/AFT AND WITH A MAX. DEPTH OF 0.253. THE DENT IS OUT OF LIMITS PER B737-900ER 53-00-01-1A FOR NUMEROUS REASONS; 1) THE DENT MAXIMUM DEPTH IS GREATER THAN 0.25"; 2) A/Y RATIO IS LESS THAN 30 AT THE DEEPEST POINT OF THE DENT; AND 3) THERE IS A CREASE PRESENT AT THE AFT EDGE OF THE DENT, JUST FWD OF STA 277.00. THE CREASE MEASURES 3.5 UP/DN. SEE FIGURES 1-5. CORRECTIVE ACTION: REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLES, TRIPLER AND STRUCTUAL FILLER. (LP 0042133)
